# SDR HNAA2011021500010

- Difficulty date: February 3, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 35,049 hours, 53,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND LAST EMERGENCY FLOOR LIGHT HAS A BROKEN WIRE.  R & R EMERGENCY FLOOR LIGHT.
